# SDR RRXA000456

- Difficulty date: February 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO INTERCOSTAL AT STA 1100 - 1120 AND LONGERON 35L.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED INTERCOSTAL IAW DC8 SRM 53-4-0 AND 51-1-8 FIG 1. TREATED AREA IAW DC8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
